# SDR SWAA114538

- Difficulty date: June 21, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 25,065 hours, 14,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417A5501
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT LIGHT LENS LOOSE.  SECURED LENS PER MM.
